| Model Number |
CF-Q180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h3.H4 and h6.Corrected fields: e2 and e3.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over eight teen (18) years since the subject device was manufactured.Based on the results of the investigation, it is likely that the foreign material may not have been removed due to imperfection of proper reprocessing caused by leakage from scope connector.The suggested events may be detected and prevented by handling device in accordance with the following instructions for use.Instructions for use states detection methods in evis exera ii cf type 180 series operation manual chapter 3 preparation and inspection.Instructions for use states prevention measures in evis exera ii cf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material in the channel tube.There were no reports of patient involvement.